MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
 
Event or Problem Description
The manufacturer received a damaged cc4204a collamer single piece lens, +22.5 diopter.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Event problem and evaluation codes: (b)(4).
 
Additional Manufacturer Narrative
Work order search: no similar complaints were reported for units within the same lot.(b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6176016
Report Number2023826-2016-01769
Device Sequence Number13677886
Product Code HQL
UDI-Device Identifier00841542102445
UDI-Public(01)00841542102445(17)171231
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/31/2017
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/14/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date02/10/2017
03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT NUMBER UNK; INJECTOR MODEL AND LOT NUMBER UNK